Red Skin Throughout The Body After Consumption Of Herpes Drugs.?
Hello, so my skin suddenly turns red all over my body like an allergy after I took the herpes pill from the doctor, even though I’ve been taking the drug for 6 days and it’s safe. According to the doctor, am I allergic to drugs? If so, what medications can I use to treat my allergies? Is it recommended to use itchy powder? And finally, what if I use it for a safe shower? Thank you, please answer right away
Hello Ardi, thank you for the question on HealthReplies.com.
Reading your complaint, the complaint requires a direct examination by a doctor and also requires further evaluation to ascertain whether your complaint is caused by a drug allergy or other conditions such as food allergies, atopic eczema, measles, hives or contact dermatitis .
Therefore, it is highly recommended that you check your current condition back to the doctor who gave the herpes drug to you for an evaluation of both your condition and the medicines you are currently taking. After ascertaining what causes your complaint, the new doctor will suggest other therapies that you should consume to reduce the complaint. At the moment there is no best advice than to check yourself immediately to the doctor who previously treated you, and it is highly not recommended to use any allergic medicines at your own discretion without a clear recommendation from a doctor because you might not need the drug. You should also stop using herpes drugs that you consume first until there is another suggestion from your doctor.
For the use of itching powder itself, it is still allowed to be used because the use of the powder is basically to help reduce itching on your skin, but if the use of the powder causes complaints to get heavier, it is highly recommended to stop using the powder.
Likewise with bathing, it is highly recommended that you keep showering as usual, especially using certain water temperatures that make you comfortable and reduce itching. However, you should not rub your body excessively because it can cause new wounds on your skin. Also avoid scratching the itchy areas, gently rub the area if it feels itchy.
If your current complaint is accompanied by peeling of the skin, lips and eye pain, shortness of breath, or complaints are getting worse, immediately go to the hospital emergency room to get first aid.
I hope this helps.